# SDR QXEA200500222

- Difficulty date: February 6, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 14,475 hours, 20,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT WING PANEL 623AT COUNTER SINKS HAVE FRETTING.  REPAIRED IAW RD 8-57-1715.
